×

zbMATH — the first resource for mathematics

Geodetic graphs which are homeomorphic to complete graphs. (English) Zbl 0362.05070

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ORE O.: Theory of Graphs. Providence 1962. · Zbl 0105.35401
[2] PLESNÍK J.: Two constructions of geodetic graphs. Math. Slovaca 27, 1977, 65-71. · Zbl 0347.05113
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.